# SDR IPXA2017091221663

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,958 hours, 15,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Guard
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT CABLE DRUM AND SUPPORT ASSY ROLLER CHAIN GUARD BRACKET BROKEN.  R & R THE CHAIN GUARD ASSY IAW MM 20-50-02.
